# SDR SWAA2025071791336

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8887Q
- Make and model: Boeing 737-8
- Aircraft serial: 67964
- Aircraft time: 6,408 hours, 3,447 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR R1 ASSIST HANDLE LOOSE. SECURED FWD SERVICE DOOR R1 ASSIST HANDLE REF AMM 20-50-11.
